Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A partition theorem for $ [0,1]$


Authors: H. J. Prömel and B. Voigt
Journal: Proc. Amer. Math. Soc. 109 (1990), 281-285
MSC: Primary 05A17; Secondary 03E35
DOI: https://doi.org/10.1090/S0002-9939-1990-1007509-4
MathSciNet review: 1007509
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Hindman-type partition theorem for Baire partitions of $ [0,1]$.


References [Enhancements On Off] (What's this?)

  • [CS] T. J. Carlson and S. G. Simpson, A dual form of Ramsey's theorem, Adv. in Math. 53 (1984), 265-290. MR 753869 (85h:04002)
  • [GP] F. Galvin and K. Prikry, Borel sets and Ramsey's theorem, J. Symbolic Logic 38 (1973), 193-198. MR 0337630 (49:2399)
  • [GRS] R. L. Graham, B. L. Rothschild, and J. Spencer, Ramsey theory, Wiley, New York, 1980. MR 591457 (82b:05001)
  • [Hin] N. Hindman, Finite sums from sequences within cells of a partition of $ N$, J. Combin. Theory Ser. A 17 (1974), 1-11. MR 0349574 (50:2067)
  • [Math] A. R. D. Mathias, Happy families, Ann. of Math. Logic 12 (1977), 59-111. MR 0491197 (58:10462)
  • [PV] H. J. Prömel and B. Voigt, Baire sets of $ k$-parameter words are Ramsey, Trans. Amer. Math. Soc. 291 (1985), 189-201. MR 797054 (87a:05018)
  • [PSV] H. J. Prömel, S. G. Simpson and B. Voigt, A dual form of Erdös-Rado's canonization theorem, J. Combin. Theory Ser. A, 42 (1986), 159-178. MR 847547 (87i:05030)
  • [She] S. Shelah, Can you take Solovay's inaccessible away?, Israel J. Math. 48 (1984), 1-47. MR 768264 (86g:03082a)
  • [Sol] R. M. Solovay, A model of set theory in which every set of reals is Lebesgue measurable, Ann. of Math. 92 (1970), 1-56. MR 0265151 (42:64)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A17, 03E35

Retrieve articles in all journals with MSC: 05A17, 03E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1007509-4
Keywords: Ramsey theorems, finite and infinite sums, Baire sets
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society